# SDR CALA2025070306187

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D531128120401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR12-24 FLOOR SEAT TRACK BEAM Y254(L/H) HAS CORROSION ON UPPER SURFACE AROUND FASTERNER HOLE.   REMOVED AND REPLACED Y254 FLOOR SEAT TRACK BEAM LH AT CABIN BETWEEN FR 12-24 IAW A319 SRM 51-42-11-001.
